Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

High copper content in urine. Prescribed Zapiz. Having balancing problem, dystonic posture problem. Stop Zapiz?

What is zapiz 0.5 taken for. My husbans has balancing problem. has dystonic posture problem. Copper content in urine is high. He was advised to take Revocan 25 and Paciton 2 thrice a day with zapiz 0.5 also thrice a day. After taking Zapiz 0.5 he was literally loosing more balance and more shaky. should I stop giving him zapiz o.5 Please advise
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM
As per the details you have given ,. High copper content in the urine, dystonia with balancing problem ..mor pointing towards a clinical condition called WILSONS DISEASE . It's a disease of copper metabolism and excessive copper gets deposited in brain mainly basal ganglia , heart , kidneys and eyes.

As per your question zapez 0.5 contains clonazepam which is used normally to treat anxiety disorders, sleeplessness and panic disorders.
I strongly suggest you to consult a Neurologist , and get done the CT brain to rule out any damage to basal ganglia, consult ophthalmologist to check the eyes., and also get ultrasound report to rule out any liver problem.
For the investigations get the entire WILSONS disease profile includes every thing from copper levels, ceruloplasmin levels and LFT and RFT.

Answered: Tue, 5 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor